Valkó, Benedek
Hydrodynamic limit for perturbation of a hyperbolic equilibrium point in two-component systems
Annales de l'I.H.P. Probabilités et statistiques, Tome 42 (2006) no. 1 , p. 61-80
Zbl 1092.60042 | MR 2196971
doi : 10.1016/j.anihpb.2005.01.004
URL stable : http://www.numdam.org/item?id=AIHPB_2006__42_1_61_0

Bibliographie

[1] M. Balázs, Growth fluctuations in interface models, Ann. Inst. H. Poincaré Probab. Statist. 39 (2003) 639-685. | Numdam | MR 1983174 | Zbl 1029.60075

[2] R.N. Bhattacharya, R. Ranga Rao, Normal Approximation and Asymptotic Expansions, Wiley, 1976. MR 436272 | Zbl 0331.41023

[3] C. Cocozza, Processus des misanthropes, Z. Wahrscheinlichkeitstheorie Verw. Gebiete 70 (1985) 509-523. MR 807334 | Zbl 0554.60097

[4] R.J. Diperna, A. Majda, The validity of nonlinear geometric optics for weak solutions of conservation laws, Commun. Math. Phys. 98 (1985) 313-347. MR 788777 | Zbl 0582.35081

[5] R. Esposito, R. Marra, H.T. Yau, Diffusive limit of asymmetric simple exclusion, Rev. Math. Phys. 6 (1994) 1233-1267. MR 1301374 | Zbl 0841.60082

[6] J. Fritz, B. Tóth, Derivation of the Leroux system as the hydrodynamic limit of a two-component lattice gas, Commun. Math. Phys. 249 (2004) 1-27. Zbl 1126.82015 | MR 2077251 | Zbl 02243646

[7] J.K. Hunter, J.B. Keller, Weakly nonlinear high frequency waves, Commun. Pure Appl. Math. 36 (1983) 547-569. MR 716196 | Zbl 0547.35070

[8] C. Kipnis, C. Landim, Scaling Limits of Interacting Particle Systems, Springer, 1999. MR 1707314 | Zbl 0927.60002

[9] C. Landim, S. Sethuraman, S.R.S. Varadhan, Spectral gap for zero range dynamics, Ann. Probab. 24 (1986) 1871-1902. MR 1415232 | Zbl 0870.60095

[10] S. Olla, S.R.S. Varadhan, H.T. Yau, Hydrodynamical limit for Hamiltonian system with weak noise, Commun. Math. Phys. 155 (1993) 523-560. MR 1231642 | Zbl 0781.60101

[11] V. Popkov, G.M. Schütz, Shocks and excitation dynamics in driven diffusive two channel systems, J. Statist. Phys. 112 (2003) 523-540. MR 1997261 | Zbl 01960013

[12] F. Rezakhanlou, Microscopic structure of shocks in one conservation laws, Ann. Inst. H. Poincaré Anal. Non Lineaire 12 (1995) 119-153. Numdam | MR 1326665 | Zbl 0836.76046

[13] T. Seppäläinen, Perturbation of the equilibrium for a totally asymmetric stick process in one dimension, Ann. Probab. 29 (2001) 176-204. MR 1825147 | Zbl 1014.60091

[14] B. Tóth, B. Valkó, Between equilibrium fluctuations and Eulerian scaling. Perturbation of equilibrium for a class of deposition models, J. Statist. Phys. 109 (2002) 177-205. MR 1927918 | Zbl 1027.82031

[15] B. Tóth, B. Valkó, Onsager relations and Eulerian hydrodynamic limit for systems with several conservation laws, J. Statist. Phys. 112 (2003) 497-521. MR 1997260 | Zbl 01960012

[16] B. Tóth, B. Valkó, Perturbation of singular equilibria of hyperbolic two-component systems: a universal hydrodynamic limit, Commun. Math. Phys. 256 (2005) 111-157. MR 2134338 | Zbl 1088.82019

[17] H.T. Yau, Logarithmic Sobolev inequality for generalized simple exclusion processes, Probability Theory Related Fields 109 (1997) 507-538. MR 1483598 | Zbl 0903.60087